# SDR MALA060131

- Difficulty date: March 1, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 19,846 hours, 22,033 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 7271115037
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K BRIDGE CHECK IN BNA, FOUND AFT FORMER PN 7271115-037 ON COWLING PANEL NR 453CL IS CHAFED AND HAS BEEN REMOVED AND REPLACED IAW SRM 51-40-21. REF: EAMS WORK ORDER 213551 TASK 4508.
